# SDR 95ZZZM400

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751MA
- Make and model: Boeing 707323C
- Aircraft serial: 19582
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 106010918
- Condition: Cracked
- Location: Nr 3 Eng
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

TNCC-KMIA - HYDRAULIC FAILURE THIS LEG.  REPLACED PRESSURE LINE AND FITTING AT NR 3 ENGINE PYLON, PERFORMED GROUNDED.  OPS CHECKED NORMAL AS PER MM 29-00.
